# SDR CALA2022100302622

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611FB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611FB HAS TEAR DAMAGE TO ALUMINUM FOIL C/W SRM 51-70-14 REPAIR CLEANUP OF PANEL 611FB AS OF STEP (6) PAR (B) PERFORMED RII INSPECTION FOR MAJOR REPAIR TO PANEL 611FB.  NO DEFECT UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611FB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6)) REINSTALLED PANEL 611FB AS PER WORKCARD RII PCW ON MAJOR REPAIR TO PANEL, INSTALLATION OF PANEL IS NOT A N RII.
